# SDR CALA0700260

- Difficulty date: May 24, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 61,281 hours, 32,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279106
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT OVERWING ESCAPE DOOR EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  THE EXIT SIGN WAS REMOVED AND REPLACED IAW REFERENCE TO SWP 20-13-12 AND BRUCE WDM 33-50-00.
